# SDR SWIA2021072159634

- Difficulty date: May 17, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 38,378 hours, 36,948 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* AFT CARGO DOOR DENTED ON UPPER EDGE (MARKED).     (C-CHECK RO 7/18/2021)    REPAIRED AFT CARGO DOOR AT UPPER EDGE REF REO 601R-52-31-353, REV--, DATED 2021-07-12. ALL OPS CHECKS GOOD. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH ATTACHED TASK 51-900-1003-SKY
